# SDR SWIA200515525

- Difficulty date: September 11, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 21,017 hours, 30,981 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL WARNING SYSTEM 2 INOP.  REPLACED STALL WARNING TEST PANEL.  OPERATIONAL CHECK GOOD.
